# SDR ASAA0741399

- Difficulty date: January 16, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- Aircraft time: 42,674 hours, 23,853 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 654645263
- Condition: Dented
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SPOILER LWR SURFACE HAS DENTS AND DINGS AT WBL 122.  REMOVED THE DAMAGED AREA OF THE LWR SURFACE, FABRICATED AND INSTALLED A SKIN FILLER AND A REPAIR DOUBLER IAW SRM 51-70-10 PARA 7, 8, 11, 15, 18 AND 20.
